MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV TVH TP 31G 5MM100CT 30/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Husband is calling on behalf of the customer.Consumer reported complaint the 31g pen needles did not dispense the insulin.Husband stated that customer is wasting insulin due to this issue.Customer had purchased two boxes, same lot number; the second box is unopened.Customer stated the package had not been open or damaged when received.Customer is using compatible product and the pen needle is properly aligned.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned for evaluation: 1 box of true plus pen needles 31g and 1 bag of loose true plus pen needles.Complaint was forwarded to supplier quality based on complaint's description for investigations.Internal evaluation has been completed by the manufacturer.No abnormalities observed with retention samples.Returned product pending investigation.Most likely underlying root cause: mlc-009: use error caused or contributed to event note 1: manufacturer contacted customer in a follow-up call on 30-jan-2023 to ensure that the initial concern was resolved - able to establish contact with customer who stated they would send the defective products back the following day.Note 2: manufacturer contacted customer in a follow-up call on 31-jan-2023 to ensure that the initial concern was resolved - able to establish contact with customer who stated she is waiting for reply from supplier regarding refund and requested manufacturer assist.Information was forwarded to manager.Note 3: manufacturer contacted customer in a follow-up call on 01-feb-2023 to ensure that the initial concern was resolved - able to establish contact with customer who stated the initial issue has been resolved.
 
Additional Manufacturer Narrative
Sections with additional information as of 30-mar-2023: h3: device evaluated by manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: returned product was forwarded to supplier quality to contact the manufacturer.Manufacturer's investigation has been completed and root cause selected.No abnormalities observed with returned and retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key16357622
Report Number1000113657-2023-00072
Device Sequence Number6300137
Product Code FMI
UDI-Device Identifier00021292010775
UDI-Public(01)00021292010775
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPNDL, 5BV TVH TP 31G 5MM100CT 30/CS
Device Catalogue NumberS6H01B31-100
Device Lot Number2E611
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2023
Is the Reporter a Health Professional? No
Distributor Facility Aware Date01/16/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2023
Supplement Date Received by Manufacturer03/06/2023
Initial Report FDA Received Date02/10/2023
Supplement Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown